# SDR YENA20120626545

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 37,871 hours, 13,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 709 JFK-SJU, DURING MAINTENANCE EMERGENCY ESCAPE LAMP INOP AT ROW 23 LEFT.  REMOVED AND REPLACED WIRE HARNESS, OPS CHECK GOOD PER AMM 33-50-00.
